# SDR ASAA0741627

- Difficulty date: May 2, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- Aircraft time: 46,003 hours, 25,984 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2755214
- Condition: Chafed
- Location: T\E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT OB MID FLAP IS CHAFED ON AN EXITING LE DOUBLER AT THE IB END.  REMOVED THE EXITING REPAIR DOUBLER FABRICATED AND INSTALLED A REPAIR DOUBLER IAW SRM 57 53 01 FIG 201 REPAIR 8.
